# SDR DALA2021100406052

- Difficulty date: September 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,764 hours, 15,066 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 CAPTAIN'S GRIME LIGHT EMITTED SPARKS WHEN REPLACED IN MOUNT. CORRECTIVE ACTION: FOUND BAD INSULATION ON CAPTAIN'S GRIME LIGHT ASSEMBLY. REPLACED GRIME LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 7079038)
